The maximum amplitude of strain for the validity of linear viscoelasticity

Share/Save/Bookmark

Astarita, Gianni and Jongschaap, R.J.J. (1978) The maximum amplitude of strain for the validity of linear viscoelasticity. Journal of Non-Newtonian Fluid Mechanics, 3 (3). pp. 281-287. ISSN 0377-0257

open access
[img]
Preview
PDF
446kB
Item Type:Article
Copyright:© 1978 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/68395
Official URL:http://dx.doi.org/10.1016/0377-0257(78)87005-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page